# SDR UALA2013021500889

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON EXTERIOR FUSELAGE REPAIR DOUBLER AT BS 592, 1.5" STR 18L.  REPAIRED BY REPLACING DOUBLER IAW ECRA 5331-01682.
